# SDR SWAA096238

- Difficulty date: September 30, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 42,784 hours, 26,212 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: W3102550318
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY.  T/E FLAP POSITION SKEW SENSOR & INDICATOR - LEFT C/B POPPED AND WOULD NOT RESET T/E FLAPS LOWERED TO 15 (DEGREE) SYMMETRICALLY WITH ALTERNATE FLAP SYSTEM LEFT FLAP INDICATOR STAYED AT 0 DEGREE.  REMOVED AND REPLACED NR 3 SKEW SENSOR CONNECTOR PER MM.
